Fixed point theory
1. A solution of nonlinear fractional random differential equation via random fixed point technique

R. A. Rashwan; H. A. Hammad

Volume 06, Issue 04 , Autumn 2017, , Pages 277-287

Abstract
  In this paper, we investigate a new type of random $F$-contraction and obtain a common random fixed point theorem for a pair of self stochastic mappings in a separable Banach space. The existence of a unique solution for nonlinear fractional random differential equation is proved under suitable conditions.  Read More